MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; 4.75MM CURVED ROD, COBALT CHROME, 60MM LENGTH

GLOBUS MEDICAL, INC. CREO; 4.75MM CURVED ROD, COBALT CHROME, 60MM LENGTH
Model Number 7067.7060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a revision for previous extension, a creo 4.75mm curved rod was found broken in two places and was replaced.
 
Additional Manufacturer Narrative
The part has not been reviewed for evaluation.The cause of the reported issue cannot be traced at this time.
 
Additional Manufacturer Narrative
The device was available for evaluation.It was reported that an initial surgery was completed on 5/31/22 for a posterior interbody fusion at l3-l5 with creo 4.75 cocr screws and rods.A revision surgery was completed on 01/13/25 to extend the construct to l2-l3 for adjacent level symptoms.During the second surgery, one of the rods implanted in the initial surgery was found to be fractured in two places.The rods and screws from the original surgery were then replaced with additional screws placed at l1-l2.X-ray images of the original construct showed one of the rods fractured at l3-l4.It could not be determined if the rods were bent prior to implantation.The product is within the anticipated risk; therefore, the overall risk of the system has been maintained and will continue to be monitored.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that during a revision for previous extension, a creo 4.75mm curved rod was found broken in two places and was replaced. .

Brand Name
CREO
Common Device Name
4.75MM CURVED ROD, COBALT CHROME, 60MM LENGTH
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key21355695
Report Number3004142400-2025-00022
Device Sequence Number9003117
Product Code MNH
UDI-Device Identifier00889095196238
UDI-Public00889095196238
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7067.7060
Device Lot NumberJNY297SD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown